Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had thyroid removed. Having heavy heartbeat, tendonitis, dry eyes, body odour, edema in legs. Need T3 supplement?

Hi. Im a 48 yr old female. I had a complete thyroid removal two and a half years ago. Levothyroxine daily for replacement. I have been having varying symptoms that interfere with daily functioning. Heavy heartbeat at times, deep waves developed in by one thumbnail (it wasn t injured). Tendonitis in both elbows and shoulders - I had tendon problems in both knees last year. Also dry eyes , body odor that keeps changing, and edema in legs occasionally. I have had kidney test to check a crete ratio, which is one point on the edge of normal. I really think I need to add T3 supplement to help. what do you think?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist, Surgical 's  Response
Your symptoms are sugesstive of Post operative Hypothyroidism. Kindly Check Your Free T4 and serum calcium levels.Taking The correct doses of Levothyroxine in empty stomach Shall help you.
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor